# SDR XNOA01142

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Dirty
- Location: Elevator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEVATOR FCPI STUCK IN FULL DOWN POSITION. CLEANED CONNECTOR ON FCPI SYS. OPS CHECK GOOD IAW A300 MM 27-15-00.
